# SDR 97ZZZX3910

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N174PW
- Make and model: Beech 200BEECH
- Aircraft serial: BB64
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 1014200807
- Condition: Cracked
- Location: Pilot'S Storm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON AAIP INSPECTION, FOUND PILOT'S STORM WINDOW WITH MANY CRACKS AROUND LATCH ON WINDOW AND ONE CRACK FROM HOLE-TO-HOLE WHERE TWO SCREWS SECURE LATCH.
